MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941828250
Medical Device Problem Codes Difficult to Remove (1528); Device Damaged by Another Device (2915); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that removal difficulty and stent migration occurred.The target lesion was located in the proximal left anterior descending artery into left main.A 2.50 x 28mm synergy xd drug-eluting stent was advanced for treatment.However, it was noted that difficulty was encountered while attempting to pulled back the stent into the left main artery by another device after deployment.The target lesion was treated by open-heart surgery after failed retrieval of the stent.Additionally, the device became unraveled after deployment by another product that entered afterward, causing migration.The procedure was completed by leaving the stent where it was.Patient was stable at the time of the procedure.
 
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).E1: initial reporter zip/post code: (b)(6).
 
Event or Problem Description
It was reported that removal difficulty and stent migration occurred.The target lesion was located in the proximal left anterior descending artery into left main.A 2.50 x 28mm synergy xd drug-eluting stent was advanced for treatment.However, it was noted that difficulty was encountered while attempting to pulled back the stent into the left main artery by another device after deployment.The target lesion was treated by open-heart surgery after failed retrieval of the stent.Additionally, the device became unraveled after deployment by another product that entered afterward, causing migration.The procedure was completed by leaving the stent where it was.Patient was stable at the time of the procedure.It was further reported that the stent delivery catheter was removed like normal.Then the deployed stent was pulled back into the left main and when they also tried to snare the stent out because of where it got pulled into the left main.
 
Additional Manufacturer Narrative
H6: device code: updated device code based on gfe response.E1: initial reporter phone: (b)(6).

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21960755
Report Number2124215-2025-25879
Device Sequence Number9198071
Product Code NIQ
UDI-Device Identifier08714729980834
UDI-Public(01)08714729980834(17)260828(10)34851269
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2026
Device Model NumberH7493941828250
Device Catalogue NumberH7493941828250
Device Lot Number0034851269
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer05/23/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date06/20/2025
Date Device Manufactured08/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown